# SDR R61A201902150248

- Difficulty date: February 15, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 170000140
- Aircraft time: 30,491 hours, 19,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 17066531001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND SHEAR CLIP CORRODED AT FR 88 FWD SIDE AT STR 27R. REMOVED AND REPLACED SHEAR CLIP AT FR 88 FWD SIDE AT STR 27R REF SRM 51-40-08. A/C REMAINS IN CHECK.
